arrow
Volume 10, Number 2
Previous Issue Next Issue

Tao Tang & Pingwen Zhang

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. i-iii.

Preview Purchase PDF 1361 29358 Abstract

Yu Tong, Yiwei Wang & Pingwen Zhang

10.4208/nmtma.2017.s01

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 205-221.

Preview Purchase PDF 1335 29257 Abstract

Tao Tang, Weidong Zhao & Tao Zhou

10.4208/nmtma.2017.s02

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 222-242.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2626 29985 Abstract

Wei Cai, Jun Hu & Shangyou Zhang

10.4208/nmtma.2017.s03

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 243-254.

Preview Purchase PDF 1287 28890 Abstract

Yana Di, Yuwei Fan, Ruo Li & Lingchao Zheng

10.4208/nmtma.2017.s04

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 255-277.

Preview Purchase PDF 1270 28928 Abstract

Antonio Cicone & Haomin Zhou

10.4208/nmtma.2017.s05

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 278-298.

Preview Purchase PDF 1310 28726 Abstract

Yunfeng Cai, Tiejun Li, Jiushu Shao & Zhiming Wang

10.4208/nmtma.2017.s06

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 299-330.

Preview Purchase PDF 1272 28758 Abstract

Tao Cui, Wei Leng, Deng Lin, Shichao Ma & Linbo Zhang

10.4208/nmtma.2017.s07

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 331-350.

Preview Purchase PDF 1265 28811 Abstract

Jiancheng Lyu, Jack Xin & Yifeng Yu

10.4208/nmtma.2017.s08

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 351-372.

Preview Purchase PDF 1376 35157 Abstract

Yangyu Kuang, Kailiang Wu & Huazhong Tang

10.4208/nmtma.2017.s09

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 373-419.

Preview Purchase PDF 1251 28884 Abstract

Yunqing Huang, Liupeng Wang & Nianyu Yi

10.4208/nmtma.2017.s10

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 420-436.

Preview Purchase PDF 1254 28743 Abstract

Changtao Sheng & Jie Shen

10.4208/nmtma.2017.s11

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 437-464.

Preview Purchase PDF 1242 28815 Abstract

Ruiwen Shu, Jingwei Hu & Shi Jin

10.4208/nmtma.2017.s12

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 465-488.

Preview Purchase PDF 1269 28716 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard